Post to Forum

Can Radiesse cause a hard lump is soft palette inside mouth?

  • carolekaplan
  • 2 years ago

I had injections of Radiesse a few days ago and suddenly I have a hard large lump inside my upper palette on the same side of my face that a large quantity of the filler was injected! This discovery was especially worrisome because I also am infused with ZOMETA, a bone strengthening medication which rarely causes bone formation after dental work (I have not had any done.) I would be taken off the medication if there is any indication it is caused by that treatment.   Should there be warnings of drug interactions with Radiesse?   I would appreciate some doctor responses as well as responses from anyone else who has had such a reaction.

Comments (1)

I would advise speaking with your doctor regarding the upper palette - and if it could be correlated with the Radiesse, Zometa, or both.

Personally, I've experienced lumps on the inside soft tissue of my mouth opposite the injection site after radiesse - they are harmless and go away.
  • Reply